Magnesium Toxicity

by Cathy Parkes June 22, 2020

Magnesium Toxicity
Too much magnesium (magnesium toxicity) brought Maggie to her knees (due to cardiac and respiratory depression).


Related Posts

Do NOT administer any medications through a patient's parenteral nutrition (i.e. TPN) IV line! You need to use a separate line.
Medications in Nutrition IV Line
Do NOT administer any medications through a patient's parenteral nutrition (i.e. TPN) IV line! You need to use a separate line.
Read Article
Things you can delegate to your CNA/tech partner:  Bathing, toileting, dressing, ambulating, positioning, vital signs, bed making, specimen collection, feeding patients without swallowing precautions.
Delegating to your CNA
Things can delegate to your CNA/tech partner: Bathing, toileting, dressing, ambulating, positioning, vital signs, bed making, specimen collection...
Read Article
For symptoms of compartment syndrome, remember the 5Ps: Paresthesia, Paralysis, Pallor, Pulselessness, Intense Pain (unrelieved by drugs and/or with passive movement)
Compartment Syndrome 5Ps

For symptoms of compartment syndrome, remember the 5Ps: Paresthesia, Paralysis, Pallor, Pulselessness, Intense Pain

Read Article